# SDR AALA20100106JFK01

- Difficulty date: January 6, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 60,400 hours, 21,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS OUT AT SEAT 26D TO AFT CABIN.  REMOVED AND REPLACED MODULE AND BATTERY.  OP CHECK OK.
